MAUDE Adverse Event Report: ST. JUDE MEDICAL BRK¿ TRANSSEPTAL NEEDLE, 71 CM LENGTH; TROCAR

ST. JUDE MEDICAL BRK¿ TRANSSEPTAL NEEDLE, 71 CM LENGTH; TROCAR
Model Number 407200
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturing reference: 3005334138-2024-00378.During a supraventricular tachycardia procedure, material integrity issues resulted in a procedural delay.While performing the atrial septal puncture, it was noted that the needle tip was bent and the sheath tip was frayed.The devices were both replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One brk transseptal needle was received for evaluation.The needle had been bent near the distal end.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the damage remains unknown.

Brand Name
BRK¿ TRANSSEPTAL NEEDLE, 71 CM LENGTH
Common Device Name
TROCAR
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL, COSTA RICA LTDA (AFD)
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key20214937
Report Number3008452825-2024-00519
Device Sequence Number20706525
Product Code DRC
UDI-Device Identifier05414734205092
UDI-Public(01)05414734205092(10)10010016(17)260831
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number407200
Device Catalogue Number407200
Device Lot Number10010016
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown